Download article

Lyapunov vector-functions in the problem of stabilization of motion controlled systems.

A. S. Andreev1, O. A. Peregudova2

AnnotationIn the work we obtain sufficient conditions for the stabilization of systems differential equations with discontinuous right-hand side. The proof is based on the construction of the Lyapunov vector functions and comparison systems and application of method of limiting equations.
Keywordssystems of differential equations with discontinuous right side, stabilization, Lyapunov vector-functions.

1Head of Information Security and Control Theory Chair, Ulyanovsk State University, Ulyanovsk; AndreevAS@ulsu.ru.

2Professor of Information Security and Control Theory Chair, Ulyanovsk State University, Ulyanovsk; peregudovaoa@sv.ulsu.ru.

Citation: A. S. Andreev, O. A. Peregudova, "[Lyapunov vector-functions in the problem of stabilization of motion controlled systems.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 32–44 (In Russian)